# SDR SWIA200921565

- Difficulty date: April 30, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 23,645 hours, 33,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6485 - MAIN CABIN DOOR HANDLE STIFF.  LUBED DOOR HANDLE LINKAGE.
